# SDR HNAA0500070

- Difficulty date: July 13, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 27,094 hours, 29,621 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RADAR PAINTED SOLID RED LINE AT 10 MILES AND TILT HAD NO EFFECT THEN RADAR WENT TOTAL INOP.  REMOVED AND REPLACED RECEIVER TRANSMITTER AND ANTENNA.
